MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-13
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Metal Related Pathology (4530)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left reverse total shoulder arthroplasty.Subsequently, the patient experienced pain approximately 5 years and 6 months after initial implantation.Radiographs taken showed that the humeral liner and humeral tray had disassociated.As a result, the patient underwent a left shoulder revision approximately 6 years and 10 months after initial implantation.Provided images of the explanted devices show signs of wear and metal-related pathology.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
D10: (b)(6) 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.(b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.(b)(6) 321-20-00 - equinoxe reverse shoulder drill kit.(b)(6) 320-10-10 - equinoxe reverse tray adapter plate tray +10.(b)(6) 320-20-00 - eq reverse torque defining screw kit.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: h6: component code, type of investigation, investigation findings and investigation conclusions.The revision reported was likely the result of disassembly between the humeral liner and humeral tray leading to subsequent prosthesis wear of the humeral liner and metal-on-metal articulation between the humeral tray and glenosphere.The cause of the humeral liner disassembly cannot be confirmed but may be related to patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above.The series of events cannot be confirmed as the devices and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 38MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23391015
Report Number1038671-2025-03187
Device Sequence Number15913732
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2023
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured07/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexMale